# SDR UALA2011011800295

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 49,659 hours, 5,864 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'FUEL OVRD CTR R' EICAS STATUS MESSAGE DISPLAYED.  REPLACED A CRACKED HYDRO-MECHANICAL SCAVENGE FUEL LINE IN THE RIGHT SIDE OF THE CENTER FUEL TANK, SYSTEM CHECKED OKAY.
